MAUDE Adverse Event Report: ARTHROCARE CORP. PROCISE EZ VIEW COBLATOR II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. PROCISE EZ VIEW COBLATOR II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number EICA8875-01
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after a tonsillectomy procedure, the patient experienced a post-operative rebleed.All further information is still unknown.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.A relationship, if any, between the subject device and the reported event could not be determined since the product was not returned for evaluation.Visual inspection and functional testing could not be performed because the device in question was not returned for evaluation.Thus, the complaint could not be verified, nor could a root cause be determined with confidence.Factors that could have led to post-operative bleeding includes: health and the patient's compliance to post-op instructions, types of food consumed, certain medicines and/or bleeding disorders that are known to reduce the body¿s ability to clot.

Brand Name
PROCISE EZ VIEW COBLATOR II
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key8620233
Report Number3006524618-2019-00237
Device Sequence Number16665812
Product Code GEI
UDI-Device Identifier00817470004335
UDI-Public00817470004335
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K070374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEICA8875-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer05/15/2019
06/20/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date05/21/2019
06/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALOG NUMBER: 13546-01.SERIAL NUMBER: (B)(4).
Outcome Attributed to Adverse Event Other;